# SDR R61A20090099

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 12,870 hours, 8,281 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140265
- Part serial: 416
- Condition: Faulty
- Location: Lt Mlg
- Part time: 3,499 hours, 8,281 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT BRAKE FAULT MSG WHILE AT CRUISE, MSG CLEARED UPON DESCENT.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AT MKE.  MAINTENANCE WAS DISPATCHED TO THE A/C TO TROUBLESHOOT AND FOUND THE LT OUTBOARD WHEEL SPEED TRANSDUCER AT FAULT.  MAINTENANCE REMOVED AND REPLACED THE LT OUTBOARD WHEEL SPEED TRANSDUCER PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
